# SDR CA020326001

- Difficulty date: March 21, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 1,945 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Belt
- Part number: 704A33690004
- Condition: Debonded
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC BELT WAS STARTING TO DEBOND NEAR THE DIRECTION OF ROTATION ARROW NEAR THE BONDED JOINT. THE TTSN OF THE BELT BY THE MANUFACTURE IS 600 HOURS. WE HAVE FOUND THAT THE OCCURRENCE OF DEBONDING IS HAPPENING TOO OFTEN, SO OUR INSPECTION OF THE BELT IS MORE OFTEN SINCE WE DO NOT WANT A BELT FAILURE.
